I have CIDP and Pulmonary Fibrosis. I was taking Prednisone 20 mg/day and Imuran 100 mg daily as well as getting IVIG for three days once a month. After my IVIG treatment this month, my neurologist prescribed 500 mg SoluMedrol IV. I assumed that I was to stop taking the oral Prednisaon all together. Was I correct? I'm unable to speak with my doctor because of the holiday, and I have been feeling sick since I had that IVIG and SoluMedrol.Please advise. Thank you.
Do not just stop the prednisone. It is well-known that the drug has to be tapered slowly and in an orderly way. You can always ask your pharmacist where you get your medications filled about what I'm saying, and he should agree with me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.